I am taking maximum doses of both Remeron and Cymbalta now, along with 5 mg Abilify, and I am still feeling some depression and anxiety. Would it make any difference if I went up to 7.5 or 10 mg on the Abilify?
i could not take abiliify it made me very nauseous!! i would ask my doctor before going to a higher dose!! i am taking 30 mg of remeron at bedtime !! i am going on 3 weeks now!! im still very depressed!! but i am not crying as much!!! i suffer from anxiety and depression!!! i also take ativan 1mg 3times a day!! sorry i could not be of more help to you!!! your doctor will probably adjust the dose of abilify!!
I wish you luck with Abilify, I know many people do very well on it, I couldn't handle the gastric reflux and the anxiety. I went up to 10 then back down to 5 and then 2.5 and had to stop it after about six months. My new doc keeps wanting me to try it again but I don't think that is an option for me. I don't do well on the anti psychotics.
Hi, I have been taking Abilify for about 6 years now and it's the best drug that a doctor has ever prescribed for me! I suffer from chronic depression and bipolar depression, but not the manic kind. I just go from depressed to bottomed out. I also take Cymbalta 60 mg twice a day and together I feel the best I have ever felt since my depression started in my childhood. I'm now 58. My biggest regret is that a doctor didn't prescribed it sooner! In regard to dosage, I take 30mg a day but I had to start at 5mg for one month then 10 the next and so on until I reached the maximum dosage allowed. I didn't have any side effects doing it that way.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jan 2012 • 2 answers
Posted 20 May 2012 • 7 answers
Posted 25 May 2012 • 3 answers
Posted 30 May 2013 • 5 answers
Posted 1 May 2014 • 3 answers